# SDR SWAA2021082505860

- Difficulty date: February 27, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 52,280 hours, 30,881 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN HAS CORROSION MEASURING 1' CIRCULAR AROUND THE LOWER AFT SNAP LOCATED 6' FWD OF THE TE AND 2' UP FROM THE BOTTOM / REMOVED CORROSION PER EA#1-752-2707
